# SDR CA111118009

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Malfunctioned
- Location: Directional
- Part time: 3,283 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT IT WAS NOTED DURING THE DESCENT AND APPROACH THE CO-PILOT DIRECTIONAL GYRO BECAME UNSERVICEABLE INDICATED BY A FLAG ON THE INSTRUMENT HEAD AND AN INCORRECT HEADING, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS WHEN THE CAPTIAN SLAVED THE SYSTEM TO THE LH SIDE. A LOANER GYRO WAS INSTALLED, THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
